# SDR DXTA200601442

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 4,643 hours, 3,711 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Water Separator
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM LUK TO ILM, STRONG ODOR BURNING SMELL NOTICED, RETURNED TO KLUK, NO SMOKE OBSERVED CREW AND PAX SMELLED IT, VERY STRONG ODOR.  REMOVED WATER SEPARATOR, CLEANED CONDENSER SOCK THOROUGHLY.  REINSTALLED WATER SEPARATOR IAW CE 560XL MM 12-19-02 AND 21-51-00.  RAN AIRCRAFT FOR 20 MINUTES WITH MAX COOL AIR.  NO SMELL REMAINS.  NO LEAKS NOTED ON WATER SEPARATOR.
